Weighted composition operators on weighted spaces of cross-sections

Singh, Raj Kishor and Manhas, Jasbir Singh: Weighted composition operators on weighted spaces of cross-sections. Acta scientiarum mathematicarum, (59) 3-4. pp. 453-464. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_003_004_453-464.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 3-4
Page Range: pp. 453-464
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 464. p.; Abstarct
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15485

Actions (login required)

View Item View Item